# SDR AALA202510301497

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 23,694 hours, 10,447 cycles
- Engine: Cfmint CFM567B20
- Engine time: 23,696 hours, 10,448 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ODOR THROUGHOUT THE WHOLE CABIN. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. ACCOMPLISHED BIRD STRIKE INSP. PER J/C08L00005056. ALSO ECO WASHON ENGINE NUMBER 2 PER J/C 08L40072009 AN SOF T/S J/C 08L00021001. BORESCOPE ON NUMBER 2 ENGINE, PER AMM 71-00-00-800-802 ALL CHECKS NORMAL.
